Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: AD burnout

Posted by bassman on October 23, 2006, at 6:36:29

In reply to Re: AD burnout bassman, posted by corafree on October 21, 2006, at 16:23:45

That's interesting-when I first took Xanax, I found it very stimulating-which went away in about a week. maybe has to do with the presumed antidepressant effect of Xanax.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bassman thread:695829
URL: http://www.dr-bob.org/babble/20061020/msgs/696946.html